# SDR COMA0060007

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WINDOW HEAT CAUTION MESSAGE.  COULD NOT DUPLICATE, OPERATIONAL CHECK OF WINDOW HEAT SATISFACTORY.
